# SDR 2007UALA04454

- Difficulty date: October 30, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 55,801 hours, 30,958 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Cracked
- Location: R4 Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTS R4 WINDOW MIDDLE PANE IS CRACKED.  REPLACED R4 WINDOW.
